| Model Number |
Z9002 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/10/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the intraocular lens (iol) was explanted from patient's left eye as the lens decentered.There was no patient injury, however, a vitrectomy and iridotomy were performed.Another competitor lens was used as the replacement.The patient's post-operative outcome was not available.No further information was provided.
Additional Manufacturer Narrative
Pt info: unknown/asked but unavailable.Initial reporter: first/given name: unknown, information not provided.Device was not returned for analysis.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional info: section d9: device available for evaluation: yes.Section d9: returned to manufacturer on: mar 23, 2022.Section h3: device evaluated by manufacturer: yes.Device evaluation: the complaint lens was received inside a specimen cup submerged in an unknown solution.Visual inspection under magnification revealed that the lens was returned cut in half.No other defects were observed.Based on the return condition of the lens (cut in half) no further product evaluation could be performed on the lens.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.